Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 182, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 14, 2015, 5:01 PM CDT for 9 counties in Mississippi; Fayette County, Hardeman County, Tennessee. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 5:01 PM CDT (22:01 UTC)
- Expired
- Jul 14, 2015, 5:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alcorn County, MS, Benton County, MS, DeSoto County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Tate County, MS, Tippah County, MS, Union County, MS, Fayette County, TN, Hardeman County, TN
The radar
The Memphis radar (KNQA), 92 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 5:05 PM CDT | TSTM WND DMG | 12 E Senatobia, MS | POWERLINE DOWN ON THE ROAD EAST OF SENATOBIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 3:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 14, 12:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1111 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
397
WUUS54 KMEG 142201
SVRMEG
MSC003-009-033-071-093-107-137-139-145-TNC047-069-142245-
/O.NEW.KMEG.SV.W.0182.150714T2201Z-150714T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
501 PM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
WESTERN ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
EASTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHEASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN FAYETTE COUNTY IN WEST TENNESSEE...
SOUTHERN HARDEMAN COUNTY IN WEST TENNESSEE...
* UNTIL 545 PM CDT
* AT 501 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF POCAHONTAS TO NEAR SNOW LAKE
SHORES TO NEAR SENATOBIA...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HERNANDO...SENATOBIA...HOLLY SPRINGS...RIPLEY...WALL DOXEY STATE
PARK...JOHN W KYLE STATE PARK...LAMAR...SARDIS...COLDWATER...
BYHALIA...COMO...BLUE MOUNTAIN...SNOW LAKE SHORES...SLAYDEN...
LEWISBURG...INDEPENDENCE...MICHIGAN CITY...CANAAN...MT PLEASANT AND
BETHLEHEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3499 8865 3465 8879 3429 8986 3479 9003
3522 8912 3506 8879 3499 8878 3500 8866
TIME...MOT...LOC 2201Z 300DEG 42KT 3513 8892 3483 8916 3458 8994
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
275
WWUS54 KMEG 142230
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
530 PM CDT TUE JUL 14 2015
MSC033-137-TNC047-142239-
/O.CAN.KMEG.SV.W.0182.000000T0000Z-150714T2245Z/
DESOTO MS-TATE MS-FAYETTE TN-
530 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DESOTO...EASTERN
TATE AND SOUTHEASTERN FAYETTE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
WESTERN TENNESSEE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT FOR NORTHERN MISSISSIPPI.
LAT...LON 3465 8879 3429 8986 3444 8991 3456 8972
3455 8967 3459 8967 3507 8885 3505 8879
3499 8878 3499 8865
TIME...MOT...LOC 2229Z 300DEG 42KT 3497 8859 3467 8883 3442 8961
$$
MSC003-009-071-093-107-139-145-TNC069-142245-
/O.CON.KMEG.SV.W.0182.000000T0000Z-150714T2245Z/
BENTON MS-LAFAYETTE MS-MARSHALL MS-ALCORN MS-TIPPAH MS-PANOLA MS-
UNION MS-HARDEMAN TN-
530 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR BENTON...NORTHERN LAFAYETTE...SOUTHERN MARSHALL...WESTERN
ALCORN...TIPPAH...NORTHEASTERN PANOLA...NORTHWESTERN UNION AND
SOUTHEASTERN HARDEMAN COUNTIES...
AT 529 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CORINTH TO 7 MILES SOUTHEAST OF RIPLEY TO NEAR
HOLLY SPRINGS NATIONAL FOREST...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RIPLEY...WALL DOXEY STATE PARK...JOHN W KYLE STATE PARK...SARDIS...
BLUE MOUNTAIN...SNOW LAKE SHORES...POCAHONTAS...HARMONTOWN...THEO...
BETHLEHEM...LAWS HILL...GRAVESTOWN...WALNUT...MIDDLETON...HICKORY
FLAT...ASHLAND...POTTS CAMP...FALKNER...MYRTLE AND DUMAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3465 8879 3429 8986 3444 8991 3456 8972
3455 8967 3459 8967 3507 8885 3505 8879
3499 8878 3499 8865
TIME...MOT...LOC 2229Z 300DEG 42KT 3497 8859 3467 8883 3442 8961
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:59 PM CDT, 2 minutes earlier.
Area forecast discussion, Jul 14, 4:59 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT TUE JUL 14 2015
.UPDATE...
UPDATE TO INCREASE POPS ACROSS MUCH OF THE REGION AND CLEAN UP
SEVERE THUNDERSTORM WATCH PRODUCTS.
&&
.DISCUSSION...
A FORWARD PROPAGATING MESOSCALE CONVECTIVE SYSTEM (MCS) IS
ADVANCING THROUGH SOUTHERN WEST TENNESSEE AND PORTIONS OF NORTH
MISSISSIPPI. THIS SYSTEM HAS HAD A HISTORY OF WIDESPREAD AND
SOMETIMES SIGNIFICANT WIND DAMAGE WITH WIND GUSTS IN EXCESS OF 70
MPH AT TIMES. THERE HAS ALSO BEEN TRAINING THUNDERSTORMS ACROSS
WEST TENNESSEE NEAR THE I-40 CORRIDOR WHERE LOW LEVEL CONVERGENCE
IS BECOMING MAXIMIZED. THIS REGION WILL BE AN AREA WHERE HEAVY
RAINFALL AND FLASH FLOODING WILL BECOME MORE OF AN ISSUE WITH TIME
THROUGH THIS EVENING.
CONVECTION SHOULD CONTINUE TO ADVANCE THROUGH EAST ARKANSAS AND
NORTH MISSISSIPPI THROUGH THE REMAINDER OF THIS EVENING AS THE
CONVECTIVE LINE MOVES INTO A STRONGLY UNSTABLE ENVIRONMENT
CHARACTERIZED BY MLCAPE VALUES IN EXCESS OF 3500 J/KG. ALSO...A
WELL ESTABLISHED COLD POOL WILL SUSTAIN STORM STRUCTURE AND
CONTINUED WIND DAMAGE POTENTIAL IS EXPECTED. STORM COVERAGE AND
INTENSITY SHOULD DIMINISH AREAWIDE AFTER MIDNIGHT.
UPDATED PRODUCTS HAVE BEEN SENT AND WILL BE UPDATED AS NEEDED
THROUGH THE EVENING.
JLH
&&
.PREV DISCUSSION... /ISSUED 344 PM CDT TUE JUL 14 2015/
DISCUSSION...
CURRENTLY... ANOTHER WARM HUMID DAY THROUGHOUT THE MIDSOUTH. HEAT
ADVISORY CRITERIA HAS BEEN MET AT ALL 4 CLIMATE SITES AS
TEMPERATURES CLIMB INTO THE MID TO UPPER 90S. MOISTURE CONTINUES
TO POOL INTO THE MIDSOUTH AHEAD OF A CLUSTER OF THUNDERSTORMS THAT
HAVE ENTERED THE NORTHWESTERN CORNER OF OUR CWA AND WILL CONTINUE
TO MOVE SOUTHEAST TOWARDS THE MISSISSIPPI RIVER. WE ARE ALSO
MONITORING THE NORTHEASTERN PORTIONS OF THE CWA FOR CONVECTION
THAT IS THE RESULT OF WAA ALONG AN OUTFLOW BOUNDARY PRODUCED BY A
DECAYING MCS FURTHER EAST. THE HRRR FORMS A LINE OF THESE TWO
DISTURBANCES AND CARRIES THEM SOUTHWARD INTO NORTH MISSISSIPPI
BEFORE THEY BEGIN TO DIE AS WE LOSE DAYTIME HEATING. AN EXTREMELY
UNSTABLE PRE STORM AIRMASS AIR MASS EXISTS AHEAD OF THESE STORMS
THROUGHOUT THE MIDSOUTH WITH SBCAPE VALUES RANGING FROM 4500-6500
J/KG. SEVERE WIND GUSTS WILL BE THE MAIN THREAT WITH ANY STORMS
TODAY. THE WALNUT RIDGE AWOS STATION HAS ALREADY REPORTED A WIND
GUST OF 66 MPH AT 1935Z. SEVERE HAIL WILL BE A SECONDARY THREAT.
TEMPERATURES TOMORROW WILL BE 1-2 DEGREES COOLER THAN TODAY AS
CLOUD COVER ASSOCIATED WITH A WEAK COLD FRONT PROHIBIT THE TYPE OF
TEMPS THAT WE SAW TODAY. THE HEAT ADVISORY WILL BE RE-EVALUATED
DURING THE MIDNIGHT SHIFT.
TEMPERATURES INCREASE TO THE 90S ON THURSDAY THROUGH THE WEEKEND
AS THE UPPER LEVEL RIDGE SHIFTS EAST AND BECOMES CENTERED OVER
THE LOWER MISSISSIPPI RIVER VALLEY. HEAT INDICES WILL ONCE AGAIN
BECOME OPPRESSIVE FROM THURSDAY THROUGH EARLY NEXT WEEK. TEMPS AT
THE 850 MB LEVEL WILL REMAIN 22-23C. THAT CORRELATES TO
TEMPERATURES IN THE UPPER 90S AT THE SURFACE. DEWPOINTS WILL BE IN
THE LOWER TO MID 70S EACH DAY. CONFIDENT IN THE NEED FOR HEAT
ADVISORIES FOR AT LEAST A FEW IF NOT EVERY DAY THROUGHOUT THE
PERIOD.
LONG TERM MODELS AGREE ON THE UPPER RIDGE BREAKING DOWN AND
RETROGRADING WEST BY NEXT WEDNESDAY. THIS SHOULD RESULT IN COOLER
TEMPS BY MID WEEK.
JPM3
&&
.AVIATION...
VCTS POSSIBLE AT MEM/MKL/JBR MAINLY AFTER 14/20Z WITH THE BEST
COVERAGE ANTICIPATED AT JBR THIS AFTERNOON. HAVE KEPT ANY MENTION
OF SHRA/VCTS OUT AFTER 15/01Z DUE TO LOW CONFIDENCE IN COVERAGE.
VFR CONDITIONS WILL PERSIST EXCEPT WITHIN THUNDERSTORMS. SOUTHWEST
WINDS BETWEEN 8-12 KTS WILL DIMINISH TO 4-6 KTS TONIGHT
CJC
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR DUNKLIN-PEMISCOT.
MS...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jul 14, 5:01 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 501 PM CDT TUE JUL 14 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-160015- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 501 PM CDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF SOUTHERN WEST TENNESSEE AND NORTHERN MISSISSIPPI THROUGH THIS EVENING. WIDESPREAD DAMAGING WIND GUSTS ARE LIKELY WITH THE POTENTIAL FOR WIND GUSTS IN EXCESS OF 70 MPH IN SOME AREAS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS THE REMAINDER OF EASTERN ARKANSAS...AND FAR NORTHWEST MISSISSIPPI. DAMAGING WINDS WILL BE POSSIBLE IN THESE AREAS. HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE ACROSS PORTIONS OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI AS STORMS MOVE REPEATEDLY OVER THE SAME AREAS. SEVERAL INCHES OF RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HEAT ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM WEDNESDAY FOR HEAT INDICES IN EXCESS OF 105 DEGREES. STRONG THUNDERSTORMS ARE FORECAST FOR PORTIONS OF THE MID-SOUTH WEDNESDAY. HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THIS WEEK AND INTO NEXT WEEKEND. HEAT INDICES MAY CONTINUE ABOVE 105 DEGREES THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING IN SUPPORT OF SEVERE WEATHER OPERATIONS. PLEASE RELAY ANY REPORTS OF WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JLH
In the hours before
Local storm report, Jul 14, 4:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
452 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 1 S COVINGTON 35.55N 89.65W
07/14/2015 TIPTON TN TRAINED SPOTTER
POWER LINES DOWN ON HIGHWAY 59.
&&
JABLocal storm report, Jul 14, 4:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
453 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG GILT EDGE 35.53N 89.83W
07/14/2015 TIPTON TN TRAINED SPOTTER
SEVERAL TREES DOWN ACROSS TIPTON COUNTY. HARDEST HIT
AREAS ARE IN GILT EDGE...MUMFORD AND ATOKA.
&&
JABLocal storm report, Jul 14, 4:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
454 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG WHITEVILLE 35.33N 89.15W
07/14/2015 HARDEMAN TN EMERGENCY MNGR
POWER LINES DOWN IN WHITEVILLE.
&&
JABLocal storm report, Jul 14, 4:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
455 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST BOLIVAR 35.26N 89.00W
07/14/2015 E55 MPH HARDEMAN TN EMERGENCY MNGR
WINDS AT LEAST 55MPH.
&&
JABLocal storm report, Jul 14, 5:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
500 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/14/2015 MISSISSIPPI AR BROADCAST MEDIA
OVERTURNED 18 WHEELER ON I55 AT MILE MARKER 62.
&&
ZDMLocal storm report, Jul 14, 5:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
501 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG MIDTOWN MEMPHIS 35.13N 89.98W
07/14/2015 SHELBY TN BROADCAST MEDIA
TREE DOWN ON CAR ON MYNDERS AVE.
&&
ZDMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:52 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 38 min |
| Jul 14, 4:08 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 37 min |
| Jul 14, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 31 min |
| Jul 14, 4:37 PM CDT | Special Weather Statement | MEG | Marshall, Tate | 38 min |
| Jul 14, 5:07 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tippah, Tishomingo | 38 min |
| Jul 14, 5:19 PM CDT | Flash Flood Watch | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 2 hr |
| Jul 14, 5:21 PM CDT | Flash Flood Warning | MEG | Alcorn, Tishomingo | 3 hr |
| Jul 14, 5:26 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lafayette, Lee, Marshall, Pontotoc and 4 more | 49 min |
| Jul 14, 5:36 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 39 min |
| Jul 14, 6:10 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss and 1 more | 50 min |
| Jul 14, 6:57 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 33 min |
| Jul 14, 3:16 PM CDT | Special Weather Statement | MEG | Shelby, Tipton | 44 min |
| Jul 14, 3:21 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 39 min |
| Jul 14, 3:35 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson | 40 min |
| Jul 14, 3:55 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Lauderdale | 50 min |
| Jul 14, 4:08 PM CDT | Areal Flood Advisory | MEG | Benton, Carroll, Decatur, Henderson | 52 min |
| Jul 14, 4:36 PM CDT | Special Weather Statement | MEG | Chester, Hardeman, McNairy, Madison | 39 min |
| Jul 14, 4:41 PM CDT | Areal Flood Advisory | MEG | Carroll, Gibson, Henderson, Madison | 64 min |
| Jul 14, 4:48 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy, Madison | 42 min |
| Jul 14, 5:11 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Chester, Decatur, Gibson, Hardin and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.